Alert archive / Texas / Red Flag Warnings in 2010

Red Flag Warning 7, NWS Midland/Odessa, TX

March 10, 2010Terrell County, Texas

NWS Midland/Odessa, TX issued this red flag warning at Mar 10, 2010, 2:48 PM CST for Terrell County, Texas. It took effect at Mar 11, 2010, 1:00 PM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 10, 2010, 2:48 PM CST (20:48 UTC)
In effect from
Mar 11, 2010, 1:00 PM CST
Expired
Mar 11, 2010, 7:00 PM CST
In force
6 hr
Issued by
NWS Midland/Odessa, TX

County Terrell County, TX

The radar

The Midland/Odessa radar (KMAF), 191 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Del Rio, TX (KDRT), launched 12:00Z, 8.8 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2010-03-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 87 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2010-03-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 338 square meters per square second.1939587897117136156175194Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
87 J/kg
Mixed-layer CIN
-414 J/kg
Mixed-layer LCL
1958 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
338 m²/s²
0-3 km storm-relative helicity
378 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

758 
WWUS84 KMAF 102048
RFWMAF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
248 PM CST WED MAR 10 2010

...RED FLAG WARNING FOR WEST TEXAS AND SOUTHEAST NEW MEXICO UNTIL
EARLY THIS EVENING FOR RH/S OF 15 PERCENT OR LESS...20 FOOT WINDS
OF 20 MPH OR GREATER AND HIGH FIRE DANGER...

...RED FLAG WARNING FOR THE PRESIDIO VALLEY...AND BREWSTER AND
TERRELL COUNTIES THURSDAY AFTERNOON THROUGH EARLY THURSDAY
EVENING FOR RH/S OF 15 PERCENT OR LESS...20 FOOT WINDS OF 20 MPH
OR GREATER AND HIGH FIRE DANGER...

.GUSTY WEST TO SOUTHWEST 20 FOOT WINDS GREATER THAN 20 MPH WILL
PERSIST FOR ALL OF WEST TEXAS AND SOUTHEAST NEW MEXICO THROUGH
THIS AFTERNOON AND EARLY THIS EVENING.  WINDS WILL SUBSIDE THIS
EVENING AND ALLEVIATE CRITICAL FIRE WEATHER CONDITIONS.  RECOVERY
TONIGHT WILL BE POOR TO FAIR ALONG AND WEST OF THE PECOS RIVER...
AND FAIR TO GOOD TO THE EAST.

CRITICAL FIRE WEATHER CONDITIONS WILL LINGER THURSDAY AFTERNOON
AND EVENING OVER THE PRESIDIO VALLEY...AND BREWSTER AND TERRELL
COUNTIES AS DRY AIR REMAINS IN PLACE...WARMING TEMPERATURES DROP
RELATIVE HUMIDITY TO 15 PERCENT OR LESS...AND WEST TO NORTHWEST
WINDS INCREASE TO 20 MPH OR GREATER DURING THE AFTERNOON.  THESE
CONDITIONS WILL LAST INTO THE EVENING.  

TXZ079-081-082-110500-
/O.UPG.KMAF.FW.A.0004.100311T2100Z-100312T0100Z/
/O.NEW.KMAF.FW.W.0007.100311T1900Z-100312T0100Z/
/O.CON.KMAF.FW.W.0006.000000T0000Z-100311T0300Z/
PRESIDIO VALLEY-BIG BEND AREA-TERRELL-
248 PM CST WED MAR 10 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT UNTIL 7 PM CST THURSDAY.  THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT.  A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING.

GUSTY WEST WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS ACROSS THE
PLAINS AND VALLEYS WILL PERSIST INTO THE EVENING.  MUCH HIGHER
WIND SPEEDS WILL BE SEEN IN THE MOUNTAINS.  SINCE DRY AIR IN 
PLACE WILL DROP RELATIVE HUMIDITY VALUES TO 15 PERCENT OR LESS IN
MOST LOCATIONS...A RED FLAG WARNING REMAINS IN EFFECT UNTIL THIS
EVENING.

CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR AGAIN THURSDAY
AFTERNOON AS RELATIVE HUMIDITY VALUES DROP TO OR BELOW 15 PERCENT
AND WEST TO NORTHWEST WINDS INCREASE TO 20 MPH OR HIGHER DURING
THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE
SPARKS.  ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW
QUICKLY INTO DANGEROUS WIND- DRIVEN WILDFIRES.

&&

$$

NMZ114-115-TXZ045>048-050>053-057>063-067>070-074-075-080-258-
110300-
/O.CON.KMAF.FW.W.0006.000000T0000Z-100311T0300Z/
GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-
SOUTHEAST PLAINS/BLM ROSWELL/LNZ-GAINES-DAWSON-BORDEN-SCURRY-
ANDREWS-MARTIN-HOWARD-MITCHELL-VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-MARFA PLATEAU-GUADALUPE MOUNTAINS-
248 PM CST WED MAR 10 2010 /148 PM MST WED MAR 10 2010/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CST /8 PM MST/
THIS EVENING...

GUSTY WEST WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS WILL PERSIST
INTO THE EVENING.  DRY AIR WILL BE IN PLACE...RESULTING IN
CRITICAL FIRE WEATHER CONDITIONS ACROSS THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE
SPARKS.  ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW
QUICKLY INTO DANGEROUS WIND- DRIVEN WILDFIRES.

&&

$$
4 follow-up statements
128 
WWUS84 KMAF 110341
RFWMAF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
941 PM CST WED MAR 10 2010

...RED FLAG WARNING FOR THE PRESIDIO VALLEY...BREWSTER COUNTY AND
TERRELL COUNTY THURSDAY AFTERNOON THROUGH EARLY THURSDAY EVENING
FOR RH VALUES OF 15 PERCENT OR LESS...20 FOOT WINDS 20 MPH OR
GREATER AND HIGH FIRE DANGER...

.CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THURSDAY AFTERNOON
AND EVENING OVER THE PRESIDIO VALLEY...BREWSTER AND TERRELL
COUNTIES AS A DRY AIR REMAINS IN PLACE. AS TEMPERATURES CLIMB INTO
THE MID 60S DURING THE AFTERNOON HOURS...RELATIVE HUMIDITY VALUES
WILL DROP BELOW 15 PERCENT. THE 20 FOOT SUSTAINED WIND SPEEDS ARE
EXPECTED TO REMAIN NEAR OR JUST ABOVE 20 MPH THROUGHOUT THE
AFTERNOON ACROSS THE PRESIDIO VALLEY...BUT THEY WILL APPROACH 25
MPH ACROSS TERREL AND BREW ESTER COUNTIES DURING THE LATE AFTERNOON
HOURS. THE WINDS WILL BE FROM THE WEST NORTHWEST.

TXZ079-081-082-111145-
/O.CON.KMAF.FW.W.0007.100311T1900Z-100312T0100Z/
PRESIDIO VALLEY-BIG BEND AREA-TERRELL-
941 PM CST WED MAR 10 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM CST
THURSDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM CST
THURSDAY. 

CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR AGAIN THURSDAY
AFTERNOON AS RELATIVE HUMIDITY VALUES DROP TO OR BELOW 15 PERCENT
AND WEST TO NORTHWEST WINDS INCREASE TO 20 MPH OR GREATER DURING
THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE
SPARKS.  ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW
QUICKLY INTO DANGEROUS WIND- DRIVEN WILDFIRES.

&&

$$
893 
WWUS84 KMAF 111033
RFWMAF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
433 AM CST THU MAR 11 2010

...A RED FLAG WARNING IN EFFECT THIS AFTERNOON INTO EVENING FOR
THE PRESIDIO VALLEY... BIG BEND... AND TERREL COUNTY FOR RH OF
15 PERCENT OR LESS... 20 FOOT WINDS OF 20 MPH OR GREATER... AND
HIGH FIRE DANGER...

.CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THIS AFTERNOON INTO 
EARLY EVENING OVER THE PRESIDIO VALLEY... BIG BEND... AND TERRELL
COUNTY AS DRY AIR AND WINDY CONDITIONS COMBINE. AS TEMPERATURES
CLIMB TO NEAR 70 DURING THE AFTERNOON HOURS...RELATIVE HUMIDITY
VALUES WILL DROP BELOW 15 PERCENT. THE 20 FT WIND SPEEDS OF 20 MPH
OR GREATER ARE EXPECTED THROUGHOUT THE AFTERNOON ACROSS THE
WARNING AREA. BY EARLY EVENING WIND SPEEDS WILL BEGIN TO DECREASE 
AS RELATIVE HUMIDITY WILL INCREASE.

TXZ079-081-082-112200-
/O.CON.KMAF.FW.W.0007.100311T1900Z-100312T0100Z/
PRESIDIO VALLEY-BIG BEND AREA-TERRELL-
433 AM CST THU MAR 11 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM CST THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM CST THIS EVENING. 

CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR THIS AFTERNOON AS
RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND A WEST TO
NORTHWEST WIND OF 20 MPH OR GREATER ARE EXPECTED DURING THE
AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE
SPARKS.  ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW
QUICKLY INTO DANGEROUS WIND- DRIVEN WILDFIRES.

&&

$$
596 
WWUS84 KMAF 112053
RFWMAF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
253 PM CST THU MAR 11 2010

...A RED FLAG WARNING REMAINS IN EFFECT THROUGH EARLY THIS
EVENING ACROSS THE PRESIDIO VALLEY...THE BIG BEND REGION...AND
TERRELL COUNTY FOR RH OF 15 PERCENT OR LESS...20 FOOT WINDS OF 20
MPH OR GREATER...AND VERY HIGH FIRE DANGER...

.CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE THROUGH THE EARLY
EVENING HOURS OVER THE PRESIDIO VALLEY...THE BIG BEND AREA...AND
TERRELL COUNTY AS VERY DRY AIR AND WINDY CONDITIONS CONTINUE.
WINDS WILL GRADUALLY DIMINISH AND RH WILL SLOWLY RISE BY EARLY
THIS EVENING. 

TXZ079-081-082-120100-
/O.CON.KMAF.FW.W.0007.000000T0000Z-100312T0100Z/
PRESIDIO VALLEY-BIG BEND AREA-TERRELL-
253 PM CST THU MAR 11 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS
EVENING...

THE COMBINATION OF RELATIVE HUMIDITY VALUES IN THE SINGLE
DIGITS...WESTERLY WINDS OF 20 TO 30 MPH...AND VERY HIGH FIRE
DANGER WILL CONTINUE TO CREATE FAVORABLE CONDITIONS FOR RAPID FIRE
GROWTH AND SPREAD ACROSS THE PRESIDIO VALLEY...THE BIG BEND AREA
AND TERRELL COUNTY THROUGH 7 PM CST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE
SPARKS.  ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW
QUICKLY INTO DANGEROUS WIND-DRIVEN WILDFIRES.

&&

$$
982 
WWUS84 KMAF 120107
RFWMAF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
707 PM CST THU MAR 11 2010

TXZ079-081-082-120215-
/O.EXP.KMAF.FW.W.0007.000000T0000Z-100312T0100Z/
PRESIDIO VALLEY-BIG BEND AREA-TERRELL-
707 PM CST THU MAR 11 2010

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 

THE WINDS HAVE SUBSIDED ALONG THE PRESIDIO VALLEY...BIG BEND AREA
AND TERRELL COUNTY THIS EVENING. THEREFORE...THE RED FLAG WARNING
IS NO LONGER IN EFFECT.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this red flag warning went out at Mar 10, 2:33 PM CST, 15 minutes earlier.

Area forecast discussion, Mar 10, 2:33 PM CST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
233 PM CST WED MAR 10 2010

.DISCUSSION...

WV IMAGERY SHOWS A RAPID-MOVING UPPER TROUGH CURRENTLY RACING
THROUGH THE TEXAS PANHANDLE...AND PROVIDING FOR A TYPICAL APRIL-LIKE
SPRING DAY ACROSS SE NM AND WEST TEXAS.  WIDESPREAD HIGH WINDS AND
RED FLAG CONDITIONS HAVE BEEN ONGOING...AND THE ONLY FACTORS KEEPING
THINGS AT BAY HAVE BEEN THE EARLY (MORNING) ARRIVAL OF THE
TROUGH...CLOUDS...AND COOLER TEMPS.  REGARDLESS...MODELS SUGGEST
HIGH WINDS WILL CONTINUE INTO THE EVENING HOURS AT THE HIGHER
ELEVATIONS...SO HIGH WIND WARNINGS WILL REMAIN IN EFFECT FOR
MOUNTAINOUS ZONES INTO THE EVENING.

OTHERWISE...A WEAK COLD FRONT WILL MOVE INTO THE FA AFTER 12Z
THURSDAY...KEEPING BELOW NORMAL TEMPS IN THE GRIDS THRU SATURDAY.
MODELS ADVERTISE ENOUGH CONVERGENCE ALONG THE COLD FRONT COLD FRONT
FOR A SLIGHT CHANCE OF SHOWERS NORTHEAST ZONES THURSDAY AFTERNOON.
WHILE MODELS SHOW MID-LEVEL LRS OF 7-8C/KM INVOF THE FRONT...AND
MARGINAL DEEP-LAYER SHEAR...INSTABILITY IS MINIMAL...AND WE/LL NOT
MENTION THUNDER.  NW FLOW ALOFT WILL TRANSITION TO ZONAL INTO THE
WEEKEND AS WEAK UPPER RIDGING BUILDS INTO THE REGION...BRINGING
TEMPS ABOVE NORMAL BY SUNDAY...BUT THIS WILL BE SHORT-LIVED...AS A
STRONGER COLD FRONT BACKDOORS THE CWA SUNDAY NIGHT W/THE ARRIVAL OF
A CUT-OFF LOW MONDAY.  MODELS DIFFER ON THE TRACK OF THIS
SYSTEM...W/THE GFS DIGGING WELL INTO OLD MEXICO...THE CANADIAN
MOVING THRU THE BIG BEND...AND THE ECMWF LAGGING AND COMPROMISING
THE FIRST TWO.  ANY SOLUTION WILL BRING A WIDESPREAD CHANCE OF
SHOWERS TO THE AREA MONDAY...W/A RAIN/SNOW MIX TO THE HIGHER
ELEVATIONS AS THE COLDER AIR ARRIVES.  AGAIN...FORECAST SOUNDINGS
SUGGEST INSTABILITY/SHEAR WILL BE TOO MARGINAL...AND THE EVENT TOO
FAR OUT...TO MENTION THUNDER ATTM.  BELOW NORMAL TEMPS ROUND OUT THE
EXTENDED INTO MID-WEEK.

&&

.FIRE WEATHER...

GUSTY WESTERLY WINDS WILL PERSIST THROUGH THIS AFTERNOON WITH
WIDESPREAD LOCATIONS SEEING SUSTAINED 20 FOOT WINDS OF 20 MPH OR
GREATER.  GUSTS OF 35 MPH WILL NOT BE AS COMMON...BUT THERE WILL
STILL BE MANY LOCATIONS THAT HAVE THESE STRONGER GUSTS.  SINCE
MINIMUM AFTERNOON RH/S THIS AFTERNOON WILL BE AT OR BELOW 15
PERCENT IN MOST LOCATIONS WILL LEAVE THE RED FLAG WARNING AS IT IS.
ALTHOUGH SOME OF THE HIGHER ELEVATIONS OF THE GUADALUPE AND DAVIS
MOUNTAINS MAY NOT DROP TO 15 PERCENT OR LOWER...THINK THE LOWER
ELEVATIONS...AND STRONG WINDS...ARE ENOUGH TO LEAVE THESE AREAS IN
THE WARNING.

WINDS WILL SUBSIDE AREAWIDE TONIGHT...HOWEVER SPEEDS IN THE
MOUNTAINS WILL BE SLOWER TO DIMINISH.  THINK THE WIND WILL STAY UP
ENOUGH FOR RECOVERY TO BE FAIR ALONG AND WEST OF THE PECOS
RIVER...AND FAIR TO GOOD TO THE EAST.  MORE WINDS ARE EXPECTED
THURSDAY ACROSS THE REGION.  HOWEVER...COOLER TEMPERATURES WILL
LIMIT THE AREA WHERE READINGS WILL RISE HIGH ENOUGH FOR MINIMUM
AFTERNOON RH/S TO DROP TO 15 PERCENT OR BELOW.  THINK THE PRESIDIO
VALLEY...AND AREAS EAST OF THE BIG BEND REGION INTO THE LOWER TRANS
PECOS WILL SEE 20 FOOT WINDS OF 20 MPH OR GREATER...RH/S OF 15
PERCENT OR BELOW AND HIGH FIRE DANGER.  WILL UPGRADE THE FIRE
WEATHER WATCH TO A RED FLAG WARNING...AND RUN IT FROM 11/19Z TILL
12/01Z.  WINDS WILL DIMINISH AROUND SUNSET AND ALLEVIATE CRITICAL
FIRE WEATHER CONDITIONS.

DRY AIR AND WARMER TEMPERATURES FRIDAY WILL ALLOW FOR LOWER RH/S
AREAWIDE DURING THE AFTERNOON.  NEAR CRITICAL FIRE WEATHER
CONDITIONS WILL BE POSSIBLE SOUTH OF INTERSTATE 10.  SUBSEQUENT
SHIFTS WILL DETERMINE WHETHER CRITICAL FIRE WEATHER CONDITIONS WILL
OCCUR.

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              40  61  37  64  /   0  20   0   0
CARLSBAD NM                38  55  31  65  /   0  10   0   0
DRYDEN TX                  41  67  40  73  /   0   0   0   0
FORT STOCKTON TX           39  61  35  65  /   0   0   0   0
GUADALUPE PASS TX          30  50  33  56  /   0   0   0   0
HOBBS NM                   35  53  33  62  /   0  20   0   0
MARFA TX                   28  51  20  59  /   0   0   0   0
MIDLAND INTL AIRPORT TX    36  61  33  65  /   0  10   0   0
ODESSA TX                  36  55  35  67  /   0  10   0   0
WINK TX                    35  61  32  67  /   0  10   0   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING UNTIL 8 PM MST THIS EVENING FOR THE FOLLOWING
     ZONES... GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ...SOUTHEAST
     PLAINS/BLM ROSWELL/LNZ.

     WIND ADVISORY UNTIL 5 PM MST THIS AFTERNOON FOR THE FOLLOWING
     ZONES... CENTRAL LEA COUNTY...EDDY COUNTY PLAINS...NORTHERN
     LEA COUNTY...SOUTHERN LEA COUNTY.

     HIGH WIND WARNING UNTIL 11 PM MST THIS EVENING FOR THE FOLLOWING
     ZONES... GUADALUPE MOUNTAINS OF EDDY COUNTY.

TX...RED FLAG WARNING UNTIL 9 PM CST /8 PM MST/ THIS EVENING FOR THE
     FOLLOWING ZONES... ANDREWS...BIG BEND AREA...BORDEN...
     CRANE...DAVIS/APACHE MOUNTAINS AREA...DAWSON...ECTOR...
     GAINES...GLASSCOCK...GUADALUPE MOUNTAINS...HOWARD...
     LOVING...MARFA PLATEAU...MARTIN...MIDLAND...MITCHELL...
     PECOS...PRESIDIO VALLEY...REAGAN...REEVES COUNTY AND UPPER
     TRANS PECOS...SCURRY...TERRELL...UPTON...VAN HORN AND
     HIGHWAY 54 CORRIDOR...WARD...WINKLER.

     RED FLAG WARNING FROM 1 PM TO 7 PM CST THURSDAY FOR THE
     FOLLOWING ZONES... BIG BEND AREA...PRESIDIO VALLEY...
     TERRELL.

     WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING
     ZONES... ANDREWS...BIG BEND AREA...BORDEN...CRANE...
     DAWSON...ECTOR...GAINES...GLASSCOCK...HOWARD...LOVING...
     MARFA PLATEAU...MARTIN...MIDLAND...MITCHELL...PECOS...
     REAGAN...REEVES COUNTY AND UPPER TRANS PECOS...SCURRY...
     UPTON...WARD...WINKLER.

     HIGH WIND WARNING UNTIL MIDNIGHT CST /11 PM MST/ TONIGHT FOR THE
     FOLLOWING ZONES... DAVIS/APACHE MOUNTAINS AREA...GUADALUPE
     MOUNTAINS...VAN HORN AND HIGHWAY 54 CORRIDOR.

&&

67/44
Hazardous weather outlook, Mar 10, 2:14 PM CST, 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
214 PM CST WED MAR 10 2010

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-112015-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
214 PM CST WED MAR 10 2010 /114 PM MST WED MAR 10 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WINDY TO VERY WINDY CONDITIONS ARE EXPECTED THROUGH THIS AFTERNOON
ACROSS THE GUADALUPE AND DAVIS MOUNTAINS...AND THE VAN HORN AREA
WHERE A HIGH WIND WARNING REMAINS IN EFFECT THROUGH THE EVENING.

A WIND ADVISORY REMAINS IN EFFECT ACROSS THE REST OF SOUTHEAST NEW
MEXICO AND WEST TEXAS...EXCEPT THE PRESIDIO VALLEY AND LOWER TRANS
PECOS. WIND SPEEDS OF 25 TO 35 MPH...AND GUSTS AS HIGH AS 50 MPH...
WILL BE POSSIBLE.

AREAS OF BLOWING DUST MAY OCCASIONALLY REDUCE THE VISIBILITY
AREAWIDE THROUGH THE AFTERNOON.

THE COMBINATION OF THE VERY WINDY CONDITIONS AND LOW RELATIVE
HUMIDITY WILL ALLOW CRITICAL FIRE WEATHER CONDITIONS TO PERSIST
AREAWIDE THROUGH EARLY THIS EVENING.  THEREFORE...A RED FLAG
WARNING REMAINS IN EFFECT FOR ALL OF SOUTHEAST NEW MEXICO AND WEST
TEXAS THROUGH EARLY EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED AGAIN THURSDAY
AFTERNOON FOR THE PRESIDIO VALLEY...THE BIG BEND AND TERRELL
COUNTY.  A RED FLAG WARNING IS NOW IN EFFECT FOR THESE AREAS
THURSDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 4:33 AM CSTWind AdvisoryMAFAndrews, Borden, Crane, Dawson, Ector, Gaines and 12 more13 hr

Nearby

Red Flag Warnings in Texas, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.